Journal of Graph Theory

Cover image for Vol. 84 Issue 3

Editors-in-Chief: Paul Seymour and Carsten Thomassen

Impact Factor: 0.796

ISI Journal Citation Reports © Ranking: 2015: 94/312 (Mathematics)

Online ISSN: 1097-0118

Most Cited

View these top cited papers published 2014-2015:

Antimagic Labeling of Cubic Graphs
Yu-Chang Liang, Xuding Zhu
Volume 75, Issue 1

The Erdös–Hajnal Conjecture—A Survey
Maria Chudnovsky
Volume 75, Issue 2

Tiling 3-Uniform Hypergraphs With K3/4 ̶ 2e
Andrzej Czygrinow, Louis DeBiasio, Brendan Nagle
Volume 75, Issue 2

Total Vertex Irregularity Strength of Dense Graphs
P. Majerski, J. Przybyło
Volume 76, Issue 1

On Neighbor-Distinguishing Index of Planar Graphs
Mirko Horňák, Danjun Huang, Weifan Wang
Volume 76, Issue 4